IJPAM: Volume 54, No. 1 (2009)

STRONG SOLUTIONS TO A PHASE FIELD MODEL
FOR COMPLEX FLUIDS

Liyun Zhao$^1$, Haiyang Huang$^2$, Hui Zhang$^3$
$^{1,2,3}$Key Laboratory of Mathematics and Complex Systems
School of Mathematical Sciences
Beijing Normal University
MCE, Beijing, 100875, P.R. CHINA
$^1$e-mails: [email protected]
$^2$e-mails: [email protected]
$^3$e-mails: [email protected]


Abstract.This paper is concerned with a phase field model for mixture of two viscous incompressible fluids. The coupled system contains a Navier-Stokes equation and a Cahn-Hilliard equation. Globality and regularity of strong solutions are studied in three dimensions.

Received: May 15, 2009

AMS Subject Classification: 35Q35, 35K55, 76D05

Key Words and Phrases: Navier-Stokes, Cahn-Hilliard, strong solution, classical solution

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 54
Issue: 1